| Model Number |
620-2231411-01 |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the customer's report was observed and attributed to the defib monitor flex cable which was not properly seated to the processor/bridge/pace board connector.The cable was reseated to correct the reported problem.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.This mdr was submitted after a retrospective review of complaints associated with capa-183.The submission was late because the mdr reports were incorrectly categorized as "not reportable" due to a misapplication of reporting criteria.This application stemmed from training, lack of clarity in procedural guidance, and inconsistent use of decision-making tools to ensure accurate classification.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device failed the self-test.Complainant indicated that there was no patient involvement in the reported malfunction.